Alert archive / Missouri / River Flood Warnings in 2012
River Flood Warning 24, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 14, 2012, 7:43 AM CDT for Cooper County, Missouri. It took effect at Apr 14, 2012, 9:25 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2012, 7:43 AM CDT (12:43 UTC)
- In effect from
- Apr 14, 2012, 9:25 AM CDT
- Expired
- Apr 15, 2012, 7:35 AM CDT
- In force
- 22 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 19.62 ft at Apr 14, 2012, 6:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
647
WGUS43 KEAX 141243
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 AM CDT SAT APR 14 2012
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-151243-
/O.NEW.KEAX.FL.W.0024.120414T1644Z-120416T0655Z/
/OTTM7.1.ER.120414T1644Z.120415T0000Z.120415T0655Z.NO/
743 AM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS MORNING TO LATE SUNDAY NIGHT.
* AT 7:15 AM SATURDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 17.5 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 11.1 SAT 07 AM 17.5 THIS EVENING
$$4 follow-up statements
094
WGUS83 KEAX 141426
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 AM CDT SAT APR 14 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-151426-
/O.EXT.KEAX.FL.W.0024.120414T1425Z-120416T0410Z/
/OTTM7.1.ER.120414T1419Z.120415T0000Z.120415T0410Z.NO/
926 AM CDT SAT APR 14 2012
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS MORNING TO SUNDAY EVENING.
* AT 9:15 AM SATURDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 17.5 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TONIGHT.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 15.0 SAT 09 AM 17.5 THIS EVENING
$$393
WGUS43 KEAX 141714
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1214 PM CDT SAT APR 14 2012
...OBSERVED FLOODING CHANGED FROM MINOR TO MINOR SEVERITY FOR THE
FOLLOWING RIVERS IN MISSOURI...
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-151714-
/O.EXT.KEAX.FL.W.0024.000000T0000Z-120416T0511Z/
/OTTM7.2.ER.120414T1416Z.120414T1800Z.120415T0511Z.NO/
1214 PM CDT SAT APR 14 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* AT 11:15 AM SATURDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY
MORNING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM
OTTERVILLE ARE UNDER WATER. IN ADDITION STATE HIGHWAY 135 MAY BE
OVERTOPPED BY FLOOD WATERS 2 MILES NORTH OF CLIFTON CITY.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 17.1 SAT 11 AM 18.5 THIS AFTERNOON
$$157
WGUS83 KEAX 150259
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
959 PM CDT SAT APR 14 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-160259-
/O.EXT.KEAX.FL.W.0024.000000T0000Z-120416T1213Z/
/OTTM7.2.ER.120414T1416Z.120415T0030Z.120415T1213Z.NO/
959 PM CDT SAT APR 14 2012
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL MONDAY MORNING.
* AT 9:15 PM SATURDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM
OTTERVILLE ARE UNDER WATER. IN ADDITION STATE HIGHWAY 135 MAY BE
OVERTOPPED BY FLOOD WATERS 2 MILES NORTH OF CLIFTON CITY.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 19.5 SAT 09 PM 19.2 EARLY SUNDAY MORNING
$$
MOC053-160258-
/O.EXT.KEAX.FL.W.0025.120415T0529Z-120416T1258Z/
/BONM7.1.ER.120415T0529Z.120415T1200Z.120415T1258Z.UU/
959 PM CDT SAT APR 14 2012
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL MONDAY MORNING.
* AT 9:30 PM SATURDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 16.5 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.4 SAT 09 PM 16.5 SUNDAY MORNING
$$145
WGUS83 KEAX 151235
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 AM CDT SUN APR 15 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-151305-
/O.CAN.KEAX.FL.W.0024.000000T0000Z-120416T1213Z/
/OTTM7.2.ER.120414T1416Z.120415T0030Z.120415T1148Z.NO/
735 AM CDT SUN APR 15 2012
THE FLOOD WARNING IS CANCELLED FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* AT 7:15 AM SUNDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 6:48 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.0 FEET BY MONDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 14.3 SUN 07 AM 9.7 THIS AFTERNOON
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:35 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 14, 6:35 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 635 AM CDT Sat Apr 14 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Range (Today through Monday)... A large trough continues to make landfall over the west coast with a 100+ knot jet streak helping dig it towards the Four Corners. It is this primary trough that will be our focus for Saturday's into Sunday's weather as it begins to lift through the Plains States. Closer to home, a compact shortwave is noted lifting through the northern Plains into Canada ahead of the main trough to the west, with a weakly defined frontal boundary stretching southwest from it in Minnesota through Iowa and eastern Kansas. Frontal boundary is only notable this morning as it helps define the location of the warm sector -where all the thunderstorm activity is- and the cold sector -where the storms are not-. Ongoing thunderstorm activity in the warm sector, currently stretched from central Oklahoma northeast through Missouri into central Illinois, appears to owe its existence to the moisture and warm air advection resulting from the persistent southwest low level jet. Previous days runs of the NMM-WRF and even the NSSL-WRF have done a fine job with the handling of convection across our region of the Plains, but recent 00Z from the 14th appeared to have some initialization problems, and therefore don't even have the current activity this morning handled well. Conversely, the 01Z HRRR has done a decent job of initializing overnight, and capturing trends noted thus far this morning. NAM, and to a lesser extent the GFS, both agree well with the HRRR through the periods that they overlap, so a combination of these model runs have been used to guide today's forecast. For today...thunderstorms will be ongoing this morning as the low level jet continues to feed the needed ingredients for thunderstorms across the region. Models have been hinting at, and latest radar trends would agree, that the jet will become a little less focused as we transit the sunrise hours, resulting in a broad warm air wing of showers and thunderstorms developing from the current activity across Oklahoma and Kansas. This activity would shift north through the morning hours, likely residing in Nebraska and Iowa by this afternoon. Have gone with likely POPs through the morning hours as a result, while limiting POPs after noon to the chance category across the northern half of the forecast region. Behind the warm wing of convective activity a weak, but still present, EML should help cap off new activity during the afternoon hours. So, what chance POPs are in for the afternoon are more for lingering activity behind the warm wing. As we move towards tonight, attention for a significant round of severe weather remains focused in areas just to the west, from central Oklahoma north into the eastern half of Nebraska. As the 100+ knot jet streak rounding the base of the western CONUS trough shifting through the Plains later tonight, it will bring a favorable diffluent flow aloft to the dry-line across Kansas and Oklahoma this evening, and while the instability from diurnal heating will be fading some, there should be more than enough lingering to fuel all manner of severe weather. Latest model runs continue to keep the focus for the onset time of these KS-OK initiating storms after 00Z. With growing confidence in the late onset of storms, have restricted the likely POPs for the evening hours to areas west of Interstate-35, after 03Z, as current initiation timing indicates that it might be near, or after, midnight before storms shift into our region. All modes of severe weather still look possible with tonight's storms given the abundant shear and helicity values, meaning large hail, damaging winds, flooding rains, and isolated tornadoes will be possible with any of tonight's storms. However, the highest potential for any of the severe weather looks to be roughly along the Kansas- Missouri border and points along and west of Interstate-35, and is where the risk of severe thunderstorms has been highlighted in the forecast. Sunday...storms may be ongoing in the morning hours again. Currently trends indicate that left over activity from the overnight hours may linger across Missouri through part of the daylight hours, though it looks more likely that any left over storms will be cast off showers from a more linear convective system moving from eastern Oklahoma into Arkansas and southern Missouri as the cold front advances across the Plains. Have continued to highlighting the thunderstorm potential Sunday morning with likely POPs across the eastern side of the forecast area, but have worked to quickly remove the POPs starting in the afternoon. Otherwise, it will be windy ahead of and behind the cold front shifting across Kansas and Missouri. It's likely that subsidence behind the front will produce enough clearing of the skies to allow for deep layer mixing, which model soundings suggest could be through at least 800mb. With multiple models advising 850mb wind speeds of 45 to 50 knots, thoughts are Sunday will be windy, and will likely need a wind advisory for the mid-morning through afternoon hours. Cutter Medium Range (Tuesday-Friday)... A more quiet weather pattern is expected for next week as more of a zonal flow sets up over the central U.S. For Tuesday, an area of high pressure will be over the Great Lakes region, resulting in light southerly winds into the region and temperatures near seasonal normal. Models show a shortwave tracking eastward across the Northern Plains Tuesday night and Wednesday. A few scattered showers are possible across north central and northeast Missouri Wednesday afternoon and evening as a cold front extending from the surface low beneath the shortwave dips southward into the area. These showers will clear out by Thursday morning as the shortwave progresses eastward, however models are showing the frontal boundary becoming stationary near the Missouri/Iowa border. For Thursday, with high pressure over the southeastern U.S. and a second surface low just east of the Rockies, southerly winds will help boost temperatures above normal into the 70s. Depending upon where the stationary boundary is located in the vicinity of the Missouri/Iowa border, additional scattered showers and thunderstorms are possible Thursday afternoon across extreme northern Missouri. Better chances for more widespread precipitation look to be Thursday night and Friday as the surface low and associated cold front progress eastward into the region. Models show precipitation exiting east of the region by Friday evening. These showers and thunderstorms will help to drop temperatures a few degrees for Friday, but still looking at above normal conditions. ACH && .AVIATION... For the 12Z TAFs...Thunderstorms continue to percolate across areas from southeast Kansas through northeast Missouri, with the activity currently passing south of all the terminals. However, this might change later in the morning as a broad area of thunderstorms may develop and lift through western Missouri during the late morning to early afternoon hours. Confidence in timing and/or placement of storms with this is low, so have opted to characterize any possible late morning activity with VCTS. Confidence is much higher that storms will develop later tonight in Kansas, which will shift northeast through the terminals during the late night hours. Otherwise, watch for gusty south winds to begin prevailing today, with the strong and gusty nature of the winds likely persisting through the entirety of, and beyond, this TAF cycle. Cutter && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Apr 14, 5:51 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 551 AM CDT SAT APR 14 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 551 AM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SOME SCATTERED THUNDERSTORM ACTIVITY WILL BE ONGOING ACROSS THE OUTLOOK AREA THIS MORNING. THE EARLY MORNING THUNDERSTORMS IN SOUTHEAST KANSAS ARE EXPECTED TO DEVELOP INTO A BROAD WING OF CONVECTION THAT WILL LIFT NORTHEAST THROUGH EASTERN KANSAS AND NORTHERN MISSOURI THIS MORNING...WITH MUCH OF THE ACTIVITY DISSIPATING OR SHIFTED TO OUR NORTH BY THE EARLY AFTERNOON HOURS. SEVERE WEATHER IS NOT EXPECTED FROM THIS MORNINGS STORMS...BUT LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL MAY ACCOMPANY THE STRONGEST STORMS THIS MORNING. A BETTER POTENTIAL FOR STRONG TO SEVERE STORMS WILL THEN DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS FROM EASTERN NEBRASKA THROUGH CENTRAL KANSAS INTO OKLAHOMA...ONLY TO SPREAD NORTHEAST INTO EXTREME EASTERN KANSAS AND NORTHWESTERN MISSOURI DURING THE LATE EVENING HOURS. LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A FEW TORNADOES...ALONG WITH HEAVY RAIN...WILL ALL BE POSSIBLE WITH THE ACTIVITY LATE TONIGHT. THE BEST RISK FOR SEVERE WEATHER TONIGHT WILL LIE BASICALLY ALONG AND WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE RISK OF SEVERE THUNDERSTORMS WILL PERSIST INTO SUNDAY...BUT BE HIGHLY DEPENDENT ON THE LOCATION OF ANY BOUNDARIES LEFT OVER FROM SATURDAY NIGHTS STORMS. ANY SEVERE THUNDERSTORMS THAT DO OCCUR WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. ADDITIONALLY...STRONG AND GUSTY WINDS WILL LIKELY SPREAD ACROSS THE ENTIRE OUTLOOK AREA SUNDAY BEHIND ANY EXITING STORMS. AT THIS TIME SUSTAINED WIND SPEEDS OF 30 MPH WITH GUSTS ABOVE 40 MPH LOOK POSSIBLE FROM THE MID-MORNING HOURS THROUGH THE AFTERNOON HOURS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN AREAS ALONG AND WEST OF INTERSTATE 35. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:07 AM CDT | Areal Flood Advisory | EAX | Bates | 3 hr |
| Apr 14, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 46 min |
| Apr 14, 5:36 PM CDT | River Flood Warning | EAX | Cooper | 9 hr |
Nearby
River Flood Warnings in Missouri, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.